MAUDE Adverse Event Report: ARTIVION/CRYOLIFE, INC. ¿ AUSTIN ONX AORTIC ANATOMIC EXT 23; HEART-VALVE, MECHANICAL

ARTIVION/CRYOLIFE, INC. ¿ AUSTIN ONX AORTIC ANATOMIC EXT 23; HEART-VALVE, MECHANICAL
Model Number ONXANE-23
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to implant registration card returned from the user facility, onxane-23 sn (b)(4) was implanted (b)(6), 2022 in a patient with an existing onxane-23 sn (b)(4), (b)(6), 2020.Both ircs notate the valves were implanted in the aortic position.This investigation will be relegated to onxane- 23 sn (b)(4).

Brand Name
ONX AORTIC ANATOMIC EXT 23
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ARTIVION/CRYOLIFE, INC. ¿ AUSTIN
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ARTIVION/CRYOLIFE, INC. ¿ AUSTIN
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd
kennesaw, GA 30144
7704193355
MDR Report Key13742179
Report Number1649833-2022-00005
Device Sequence Number14623887
Product Code LWQ
UDI-Device Identifier00851788001662
UDI-Public851788001662
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberONXANE-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date03/12/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale